Saturday, November 01, 2014
Saturday, October 18, 2008 hamburger, Community Member, asks

Q: why am I suddenly wetting the bed

I am 18 I have never had a problem with wetting the bed but the last few months I have about 8 times three times last night and twice the night before I have prostisils(pardon the bad spelling) and are being treated with antibiotics and flowmax do you know what could be causing this to happen?

Answer This
Answers (1)
Vicki M, Health Guide
10/20/08 11:56am

Hi Hamburger,

 

There are several reasons why you are experiencing incontinence. The best thing to do is to speak to your doctor about it but I can give you some information that will help you ask the questions you need to ask.

 

The Flomax you are taking is generally prescribed for BPH, or benign prostate hyperplasia, but your doctor maybe have prescribed it for another reason.

 

You can read more about incontinence here at www.incontinencenetwork.com. There is stress incontinence, urge incontinence, functual incontinence and overflow incontinence. There is also an article about teen incontinence written by Colin who is living with incontinence. You can read that article here.

 

Remember, online sites are great resources for information so that you are able to ask the important questions that will help you manage your healthcare, however they can not take the place of your doctor's solid medical advice.

 

I hope this helps. Please stay in touch and let us know how you are doing!

 

Vicki M

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By hamburger, Community Member— Last Modified: 06/16/12, First Published: 10/18/08